# SDR DALA2023120810053

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 LH ENG DRAG FTG CLAMP-UP: HOLE #12 CORROSION ON SKIN AND FITTING BTW 9 AND 11 CLOK POSITION, IN REFERENCE TO JOB 165-0001 CARD 5720-01100-05A. CORRECTIVE ACTION: SUMMARY OF NRC 00498: HOLE #12 WAS REAMED UP TO DIAMETER OF 0.5784 INCH AND HFEC INSPECTION WAS PERFORMED IN HOLE #12. NO CRACKS AND CORROSION WERE FOUND PER AMDS 5720- 01100-05A. (0096991)
